# SDR SWAA2021051064812

- Difficulty date: April 16, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE (SKATE ANGLE) HAS CHAFE DAMAGE AT FWD AND AFT ENDS AND BARE METAL ALONG ENTIRE LENGTH / CHAFE DAMAGE ON RH AFT SKATE ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE REPAIRED BY REPLACEMENT. IAW SRM 51-10-02-0G-0 PAR 9C. REMOVED AND REPLACED RH AFT SKATE ANGLE FROM BS 1016 - BS 1132 IAW SRM 51-40-02 AND IAW DWG # 148A3590 AND IAW DWG # 148A8300
